PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 16 | 1 | 91-97
Tytuł artykułu

Relaxation theorem for set-valued functions with decomposable values

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let (T,F,μ) be a separable probability measure space with a nonatomic measure μ. A subset K ⊂ L(T,Rⁿ) is said to be decomposable if for every A ∈ F and f ∈ K, g ∈ K one has $fχ_A + gχ_{T\A} ∈ K$. Using the property of decomposability as a substitute for convexity a relaxation theorem for fixed point sets of set-valued function is given.
Twórcy
  • Institute of Mathematics, Technical University, Podgórna 50, 65-246 Zielona Góra, Poland
Bibliografia
  • [1] N. Dunford, J.T. Schwartz, Linear Operators I, Int. Publ. INC., New York 1967.
  • [2] F. Hiai and H. Umegaki, Integrals, conditional expections and martingals of multifunctions, J. Multivariate Anal., 7 (1977), 149-182.
  • [3] A. Kisielewicz, Selection theorem for set-valued function with decomposable values, Comm. Math., 34 (1994), 123-135.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div16i1n5bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.